Open Access
Translator Disclaimer
March 2013 Composition operators on the Bergman spaces of a minimal bounded homogeneous domain
Satoshi Yamaji
Hiroshima Math. J. 43(1): 107-128 (March 2013). DOI: 10.32917/hmj/1368217952

Abstract

Using an integral formula on a homogeneous Siegel domain, we give a necessary and sufficient condition for composition operators on the weighted Bergman space of a minimal bounded homogeneous domain to be compact in terms of a boundary behavior of the Bergman kernel.

Citation

Download Citation

Satoshi Yamaji. "Composition operators on the Bergman spaces of a minimal bounded homogeneous domain." Hiroshima Math. J. 43 (1) 107 - 128, March 2013. https://doi.org/10.32917/hmj/1368217952

Information

Published: March 2013
First available in Project Euclid: 10 May 2013

zbMATH: 1304.47034
MathSciNet: MR3066527
Digital Object Identifier: 10.32917/hmj/1368217952

Subjects:
Primary: 47B33
Secondary: 32A25, 47B35

Rights: Copyright © 2013 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.43 • No. 1 • March 2013
Back to Top